MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM4 EXCHANGE UNIT W/ RECORDER

PHILIPS NORTH AMERICA LLC SURESIGNS VM4 EXCHANGE UNIT W/ RECORDER
Model Number 453564021961
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the customer care solution center and alleged that the complaint device no longer turned on and that when it was connected the main indicator turned on for a few seconds with a color pattern, but nothing on the screen.The customer also indicated that the loudspeaker on the device no longer worked due to a damaged connection and requested support.The complaint device was not in clinical use at the time that the issue was discovered.There was no adverse event or patient harm reported.

Brand Name
SURESIGNS VM4 EXCHANGE UNIT W/ RECORDER
Common Device Name
SURESIGNS VM4 EXCHANGE UNIT W/ RECORDER
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key11515939
Report Number1218950-2021-10133
Device Sequence Number19790548
Product Code MHX
UDI-Device Identifier00884838000032
UDI-Public00884838000032
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564021961
Device Catalogue Number453564021961
Distributor Facility Aware Date02/19/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1